MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER QA+ #2 ETH CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US SUPER QA+ #2 ETH CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Tissue Damage (2104); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is not currently available.Associated medwatches: 1221934-2018-54454, 1221934-2018-54455, 1221934-2018-54453.
 
Event or Problem Description
It was reported by the customer using mitek super anchors in surgery last week that the anchor sutures had broken off exceptionally easily in 4 anchors.This has not happened in the past.There was patient consequence.Additional information received on 7/12/2018: surgeon had performed open hamstring operation to a patient.The anchor sutures had broken off exceptionally easily in 4 anchors.This resulted that surgeon had to apply 2 more different anchors, so there is more metal anchors in patient compared to normal.Also the surgery was delayed.This patient was operated last week, so the healing of the patient remains to be seen.The products are not available because the sutures were discarded and the metal parts were left to patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided we cannot discern a definitive root cause for the reported failure.A non-conformance search was conducted to investigate any defects during production identified that may contribute to the complaint condition.No non-conformance was identified for this part-lot number combination.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Associated medwatch report number: 1221934-2018-54453, 1221934-2018-54454, and 1221934-2018-54455.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7765866
Report Number1221934-2018-54456
Device Sequence Number19103727
Product Code JDR
UDI-Device Identifier10886705001804
UDI-Public10886705001804
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K930893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number212032
Device Lot NumberL746178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date11/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;